Journal article icon

Journal article

Extensions of semigroups of operators

Abstract:

Let T be a representation of an abelian semigroup S on a Banach space X. We identify a necessary and sufficient condition, which we name superexpansiveness, for T to have an extension to a representation U on a Danach space Y containing X such that each U(t) (t ∈ S) has a contractive inverse. Although there are many such extensions (Y, U) in general, there is a unique one which has a certain universal property. The spectrum of this extension coincides with the unitary part of the spectrum of ...

Expand abstract
Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF OPERATOR THEORY
Volume:
46
Issue:
1
Pages:
139-157
Publication date:
2001-01-01
ISSN:
0379-4024
URN:
uuid:0c12a7e5-ce38-46be-bdd5-719cd95db01c
Source identifiers:
22214
Local pid:
pubs:22214

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP